# SDR CALA2018011200134

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311222420105
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL ON FWD FACE OF FRAME 20,  CORROSION WAS FOUND ON THE LOWER AFT CORNER FITTING OF THE R1 DOOR. REMOVED & REPLACED THE THRESHOLD FITTING IAW SRM 51- 72-11-911-001. FOUND TO BE OUT OF LIMITS IAW  SRM 53-11-13-300-PB201, AND 51-73-00-001
